American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65N99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Ioan R. Ciric and Kumara S. C. M. Kotuwage. Translational addition theorems for spherical Laplacian functions and their application to boundary-value problems. Quart. Appl. Math. 72 (2014) 613-623.
Abstract, references, and article information
View Article: PDF

[2] Jialin Hong, Hongyu Liu and Geng Sun. The multi-symplecticity of partitioned Runge-Kutta methods for Hamiltonian PDEs. Math. Comp. 75 (2006) 167-181. MR 2176395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Qiang Du and Lili Ju. Approximations of a Ginzburg-Landau model for superconducting hollow spheres based on spherical centroidal Voronoi tessellations. Math. Comp. 74 (2005) 1257-1280. MR 2137002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ivo Babuska and Jan Chleboun. Effects of uncertainties in the domain on the solution of Neumann boundary value problems in two spatial dimensions. Math. Comp. 71 (2002) 1339-1370. MR 1933035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] K. W. Morton, Martin Stynes and Endre Süli. Analysis of a cell-vertex finite volume method for convection-diffusion problems. Math. Comp. 66 (1997) 1389-1406. MR 1432132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter Ashwin, Klaus Böhmer and Zhen Mei. A numerical Liapunov-Schmidt method with applications to Hopf bifurcation on a square . Math. Comp. 64 (1995) 649--670, S19--S22. MR 1284661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] T. Ha-Duong and P. Joly. On the stability analysis of boundary conditions for the wave equation by energy methods. I. The homogeneous case . Math. Comp. 62 (1994) 539-563. MR 1216259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] B. Bielefeld, Y. Deng, J. Glimm, F. Tangerman and J. S. Asvestas. Electromagnetic scattering for dielectrics: iterative methods for solving boundary integral equations . Proc. Amer. Math. Soc. 122 (1994) 719-725. MR 1218113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. A. Mackenzie and K. W. Morton. Finite volume solutions of convection-diffusion test problems . Math. Comp. 60 (1993) 189-220. MR 1153168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Edwin F. G. van Daalen, Jan Broeze and Embrecht van Groesen. Variational principles and conservation laws in the derivation of radiation boundary conditions for wave equations . Math. Comp. 58 (1992) 55-71. MR 1106985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jan Broeze and Edwin F. G. van Daalen. Radiation boundary conditions for the two-dimensional wave equation from a variational principle . Math. Comp. 58 (1992) 73-82. MR 1106959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dietmar Kröner. Absorbing boundary conditions for the linearized Euler equations in $2$-D . Math. Comp. 57 (1991) 153-167. MR 1079023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Thomas Hagstrom. Asymptotic boundary conditions for dissipative waves: general theory . Math. Comp. 56 (1991) 589-606. MR 1068817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Lung-An Ying. Viscous splitting for the unbounded problem of the Navier-Stokes equations . Math. Comp. 55 (1990) 89-113. MR 1023053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D. J. Evans and C. Li. Determination of the $D\sp {1/2}$-norm of the SOR iterative matrix for the unsymmetric case . Math. Comp. 53 (1989) 203-218. MR 969486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Alvin Bayliss, Yan Yan Li and Cathleen Synge Morawetz. Scattering by a potential using hyperbolic methods . Math. Comp. 52 (1989) 321-338. MR 958869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] P. R. Garabedian. Design of a large helical system for magnetic fusion experiments . Math. Comp. 52 (1989) 539-543. MR 958872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] T. M. Hagstrom and H. B. Keller. Asymptotic boundary conditions and numerical methods for nonlinear elliptic problems on unbounded domains . Math. Comp. 48 (1987) 449-470. MR 878684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Lloyd N. Trefethen and Laurence Halpern. Well-posedness of one-way wave equations and absorbing boundary conditions . Math. Comp. 47 (1986) 421-435. MR 856695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] E. A. McIntyre. Boundary integral solutions of the heat equation . Math. Comp. 46 (1986) 71--79, S1--S14. MR 815832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. Saranen and W. L. Wendland. On the asymptotic convergence of collocation methods with spline functions of even degree . Math. Comp. 45 (1985) 91-108. MR 790646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Richard S. Falk. Error estimates for the numerical identification of a variable coefficient . Math. Comp. 40 (1983) 537-546. MR 689469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] M. Vogelius and I. Babuška. On a dimensional reduction method. III. A posteriori error estimation and an adaptive approach . Math. Comp. 37 (1981) 361-384. MR 628701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] M. Vogelius and I. Babuška. On a dimensional reduction method. I. The optimal selection of basis functions . Math. Comp. 37 (1981) 31-46. MR 616358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] M. Vogelius and I. Babuška. On a dimensional reduction method. II. Some approximation-theoretic results . Math. Comp. 37 (1981) 47-68. MR 616359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] John R. Rice, Elias N. Houstis and Wayne R. Dyksen. A population of linear, second order, elliptic partial differential equations on rectangular domains. I, II . Math. Comp. 36 (1981) 475-484. MR 606507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Dianne P. O'Leary and Olof Widlund. Capacitance matrix methods for the Helmholtz equation on general three-dimensional regions . Math. Comp. 33 (1979) 849-879. MR 528044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ole Hald and Vincenza Mauceri del Prete. Convergence of vortex methods for Euler's equations . Math. Comp. 32 (1978) 791-809. MR 492039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] R. Böhme and A. J. Tromba. The number of solutions to the classical Plateau problem is generically finite. Bull. Amer. Math. Soc. 83 (1977) 1043-1044. MR 0461305.
Abstract, references, and article information   
View Article: PDF

[30] David L. Barrow. Gauss interpolation formulas and totally positive kernels . Math. Comp. 31 (1977) 984-993. MR 0483560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2